RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2016, Volume 18, Number 4, Pages 76–88 (Mi svmo629)  

Mathematics

A pseudoparabolic type quasilinear integro-differential equation with degenerate kernel and integral condition

T. K. Yuldasheva, K. H. Shabadikovb

a M. F. Reshetnev Siberian State Aerospace University
b Ferghana State University

Abstract: Nonlocal mixed-value problem for a quasinlinear pseudoparabolic type integro-differential equation with degenerate kernel and reflective first argument is considered. The questions of one-value solvability of such equations are examined. For equations of the third order the method of degenerate kernel is developed. Fourier method of variables separation is used. After some denoting the examined equation is reduced to a system of countable algebraic equations systems with complex right-hand side. After simple transformation countable system of nonlinear integral equations is obtained. One-value solvability of this system is proved by method of successive approximations combined with method of contractive mappings.

Keywords: nonlocal mixed-value problem, integro-differential equation, degenerate kernel, argument reflection, one-valued solvability

Full text: PDF file (419 kB)
References: PDF file   HTML file
UDC: 517.968

Citation: T. K. Yuldashev, K. H. Shabadikov, “A pseudoparabolic type quasilinear integro-differential equation with degenerate kernel and integral condition”, Zhurnal SVMO, 18:4 (2016), 76–88

Citation in format AMSBIB
\Bibitem{YulSha16}
\by T.~K.~Yuldashev, K.~H.~Shabadikov
\paper A pseudoparabolic type quasilinear integro-differential equation with degenerate kernel and integral condition
\jour Zhurnal SVMO
\yr 2016
\vol 18
\issue 4
\pages 76--88
\mathnet{http://mi.mathnet.ru/svmo629}
\elib{http://elibrary.ru/item.asp?id=27398062}


Linking options:
  • http://mi.mathnet.ru/eng/svmo629
  • http://mi.mathnet.ru/eng/svmo/v18/i4/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:27
    Full text:1
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019